On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.179.247
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 117 - pages 305-318

Titles117

Une majoration de la fonction de Hilbert et ses conséquences pour l'interpolation algébrique
Marc Chardin
Bulletin de la Société mathématique de France 117, number 3 (1989), 305-318
Download this article : PS file / PDF file

Résumé :
Nous donnons ici une majoration de la fonction de Hilbert d'un idéal homogène géométriquement réduit, en fonction des degrés et dimensions des composantes de la variété algébrique associée; cette majoration étant valable en tous degrés il nous est alors possible d'obtenir des résultats d'interpolation ainsi que de former une suite régulière de polynômes de l'idéal en contrôlant leurs degrés.

Abstract:
A new upper bound for the Hilbert function of a homogeneous, geometrically reduced, ideal is given, depending only on the dimensions and degrees of the components of the associated variety; this bound, valid in all degrees, allows us to give interpolation results and also to construct a regular sequence of polynomials belonging to the ideal with controlled degrees.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique